Advertisement

Coconutz

Just Registered
  • Content count

    2
  • Joined

  • Last visited

  1. Getting worst on Wellbutrin XL 300mg

    Thanks for the encouragement, it makes me hopeful that you still improved after six weeks and your side effects are identical to mine. I'm glad to hear you are feeling so much better now :) Yes, i'm aware wellbutrin is an atypical antidepressant. I hate the numbness and cognitive decline ssris give me, and effexor (snri) made me feel worst than I've ever felt in my life. I'll stick with it until the end of the month when I see my psychiatrist and keep this thread updated for others who read this.
  2. Hi everyone, I've lurked these forums for a while now and just want to say I appreciate the help you all provide. I'm a 23 year old male and I've been on generic wellbutrin XL 300mg since November 28th, which is 6 full weeks. I experienced several side effects such as dry eyes, extreme irritability, weight gain, and a rollercoaster ride of emotions. Now at the 6 week mark, I don't feel very energized, I'm struggling even more to get out of bed, experiencing tension headaches, increased anxiety, and my mood has become much worst. I feel entirely hopeless and desolate. I've never had anything good come from antidepressants, they have only made things MUCH worst in the past so I am feeling disheartened as I've heard good things about wellbutrin. I see my psychiatrist at the end of the month, but I don't know if I should keep taking the wellbutrin for another 1-2 weeks or call him and ask to stop. I was hoping some of you may have some insight into side effects at the 6 week mark, it seems that many people do not get benefits from wellbutrin as quick as other anti-depressants.